# SDR AALA201703239021

- Difficulty date: March 22, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N928AM
- Make and model: Airbus A321-231
- Aircraft serial: 7515
- Aircraft time: 126 hours, 45 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Damaged
- Location: L4 Door Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR OPERATION CYLINDER DEPLOYED IAW AMM 52-22-00.  CYLINDER WOULD NOT TAKE A CHARGE.  REPLACED DIAPHRAGM IN PERCUSSION MECHANISM ON L4 DOOR AND SERVICED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER IAW AMM 52-10-00. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
